Alert archive / New Mexico / Flash Flood Warnings in 2010

Flash Flood Warning 4, NWS Midland/Odessa, TX

April 14, 2010Eddy County, New Mexico; Culberson County, Texas

NWS Midland/Odessa, TX issued this flash flood warning at Apr 14, 2010, 5:34 PM MDT for Eddy County, New Mexico; Culberson County, Texas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 14, 2010, 5:34 PM MDT (23:34 UTC)
Expired
Apr 14, 2010, 9:30 PM MDT
In force
4 hr
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Flood severity
None

Counties Eddy County, NM, Culberson County, TX

The radar

The Holloman AFB radar (KHDX), 172 km from the middle of the area, began a volume at 23:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 11.6 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2010-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2010-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -31 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3262 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-31 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

370 
WGUS54 KMAF 142334
FFWMAF
NMC015-TXC109-150330-
/O.NEW.KMAF.FF.W.0004.100414T2334Z-100415T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
534 PM MDT WED APR 14 2010

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN EDDY COUNTY IN SOUTHEAST NEW MEXICO...
  NORTHWESTERN CULBERSON COUNTY IN SOUTHWEST TEXAS...

* UNTIL 930 PM MDT/1030 PM CDT/

* AT 525 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  FLASH FLOODING FROM AN AREA OF THUNDERSTORMS OVER SOUTHWEST EDDY
  AND NORTHWEST CULBERSON COUNTY...INCLUDING THE GUADALUPE MOUNTAINS
  NATIONAL PARK. THIS ACTIVITY IS NEARLY STATIONARY AND WILL BE 
  CAPABLE OF PRODUCING VERY HEAVY RAINFALL RATES OF UP TO ONE AND
  ONE HALF INCHES PER HOUR. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO QUEEN...
  THE GUADALUPE MOUNTAINS NATIONAL PARK...PINE SPRINGS AND U.S.
  HIGHWAY 62 180. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STREAMS AND DRAINAGES AFFECTED INCLUDE BUT ARE NOT LIMITED TO...LAST
CHANCE CANYON...DARK CANYON...BLACK RIVER...NICKEL CREEK...DELAWARE
RIVER...DOUBLE CANYON DRAW...DUNNAWAY DRAW AND ROCKY ARROYO.

ADDITIONAL RAINFALL IS EXPECTED WHICH COULD INCREASE THE POTENTIAL
FOR FLOODING IN THE WARNED AREA.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. ACT QUICKLY IF FLOODING IS OBSERVED. MOVE TO
HIGHER GROUND.

FLASH FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW
WHERE YOU ARE RELATIVE TO ARROYOS... DRAWS... AND OTHER LOW LYING
AREAS. HEAVY RAINFALL... EVEN FROM DISTANT STORMS... CAN CREATE
SUDDEN FLOWS CAPABLE OF OVERTAKING CAMPERS AND HIKERS. MOVE UP TO
ESCAPE RISING WATER.

&&

LAT...LON 3199 10491 3200 10484 3231 10483 3231 10461
      3217 10447 3184 10461 3174 10491

$$
2 follow-up statements
907 
WGUS74 KMAF 150112
FFSMAF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
712 PM MDT WED APR 14 2010

NMC015-TXC109-150330-
/O.CON.KMAF.FF.W.0004.000000T0000Z-100415T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EDDY-CULBERSON-
712 PM MDT WED APR 14 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM MDT/1030 PM
CDT/ FOR NORTHWESTERN CULBERSON AND SOUTHWESTERN EDDY COUNTIES...

AT 658 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT AN AREA OF THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER 
NORTHWEST CULBERSON AND SOUTHWEST EDDY COUNTIES. RAINFALL RATES OF 
UP TO ONE AND ONE HALF INCHES PER HOUR WILL LIKELY RESULT IN FLASH
FLOODING OVER THE WARNED AREA.  

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO QUEEN...
THE GUADALUPE MOUNTAINS NATIONAL PARK...PINE SPRINGS AND U.S.
HIGHWAY 62 180. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STREAMS AND DRAINAGES AFFECTED INCLUDE BUT ARE NOT LIMITED TO...LAST
CHANCE CANYON...DARK CANYON...BLACK RIVER...NICKEL CREEK...DELAWARE
RIVER...DOUBLE CANYON DRAW...DUNNAWAY DRAW AND ROCKY ARROYO.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. ACT QUICKLY IF FLOODING IS OBSERVED. MOVE TO
HIGHER GROUND.

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

&&

LAT...LON 3199 10491 3200 10484 3231 10483 3231 10461
      3217 10447 3184 10461 3174 10491

$$
470 
WGUS74 KMAF 150333
FFSMAF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
933 PM MDT WED APR 14 2010

NMC015-TXC109-150342-
/O.EXP.KMAF.FF.W.0004.000000T0000Z-100415T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EDDY-CULBERSON-
933 PM MDT WED APR 14 2010

...THE FLASH FLOOD WARNING HAS EXPIRED FOR NORTHWESTERN CULBERSON AND
SOUTHWESTERN EDDY COUNTIES...

AT 932 PM MDT/1032 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR 
INDICATED THAT THE THUNDERSTORMS THAT PROMPTED THE FLASH FLOOD 
WARNING HAD WEAKENED. THEREFORE THE FLASH FLOOD WARNING WAS ALLOWED 
TO EXPIRE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALTHOUGH THE THREAT OF SIGNIFICANT FLOODING HAS PASSED...PONDING OF 
WATER WILL LIKELY CONTINUE ON SOME ROADWAYS...INCLUDING STATE 
HIGHWAY 137 AND U.S. HIGHWAY 62 180. MOTORISTS SHOULD REMAIN 
CAUTIOUS AND BE PREPARED TO SLOW DOWN IF WATER IS ENCOUNTERED TO 
PREVENT HYDROPLANING AND LOSS OF VEHICLE CONTROL.

&&

LAT...LON 3199 10491 3200 10484 3231 10483 3231 10461
      3217 10447 3184 10461 3174 10491

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 14, 5:28 PM MDT, 6 minutes earlier.

Area forecast discussion, Apr 14, 5:28 PM MDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
628 PM CDT WED APR 14 2010

.DISCUSSION...
PLEASE SEE THE 00Z AVIATION DISCUSSION.

&&

.AVIATION...
MVFR TO IFR CONDITIONS ARE EXPECTED FOR MOST OF THE TERMINALS
THROUGH TONIGHT DUE TO LOW STRATUS. THUNDERSTORM COVERAGE CONTINUES
TO INCREASE ACROSS MOST OF WEST TEXAS AND SOUTHEAST NEW MEXICO THIS
EVENING. ALL OF THE TERMINALS SHOULD EXPERIENCE PRECIPITATION
THROUGH TOMORROW MORNING. THUNDERSTORMS ARE ALSO ANTICIPATED...BUT
THE SEVERE THREAT WILL REMAIN ISOLATED. VERY HEAVY RAINFALL WILL
ACCOMPANY SOME OF THE STORMS.

&&

.PREV DISCUSSION... /ISSUED 325 PM CDT WED APR 14 2010/

DISCUSSION...

LATEST SFC ANALYSIS SHOWS A VERY MOIST...UNSTABLE AMS IN
PLACE...W/AN AXIS OF SBCAPES IN THE 1500-2500 J/KG RANGE ALONG AND
JUST EAST OF THE DRYLINE...WHICH IS ON THE WESTERN EDGE OF THE FA.
MEANWHILE...A SHORTWAVE MOVING THRU CHIHUAHUA ON WV IMAGERY IS
POISED TO MOVE INTO THE AREA OVERNIGHT...AND THRU WEST TEXAS/SE NM
THURSDAY.  FORECAST SOUNDINGS SUGGEST CONDITIONS WILL BE OPTIMAL FOR
A HAIL THREAT OVERNIGHT...W/WET BULB ZEROES AROUND 8KFT AGL.
PROGGED DEEP LAYER/STORM MOTION IS WEAK...AND W/PWATS NEAR AN
INCH...FLASH FLOODING WILL BE THE MAIN THREAT...AND WE/VE ADDED
MODERATE RAIN TO THE GRIDS.  MPE ESTIMATES OVER 2 INCHES HAVE FALLEN
ALREADY ON THE STOCKTON PLATEAU...AND W/DEEPER CONVECTION DEVELOPING
SOUTHWEST OF THE RIO GRANDE...RIVER RISES ARE LIKELY OVERNIGHT.

OTHERWISE...PRECIP FOCUS WILL SHIFT EAST OVER THE NEXT COUPLE OF
DAYS AS THE TROUGH MEANDERS EAST INTO CENTRAL TEXAS.  FRIDAY
NIGHT...GFS BRINGS IN ANOTHER TROUGH...FOR CONTINUED CHANCES OF
CONVECTION INTO THE WEEKEND.  THE AREA MAY SEE A BREAK IN ACTIVITY
SUNDAY NIGHT AS WEAK RIDGING MOVES THRU...BUT A THIRD TROUGH IS ON
TAP MONDAY AND TUESDAY...BEFORE BETTER RIDGING SETS IN WEDNESDAY.

FOR TEMPS...CONTINUED RELATIVELY COOL TEMPS FOR THIS TIME OF
YEAR...ALTHOUGH W/MOISTURE IN PLACE...AND EXPECTED PRECIP/CLOUD
COVER...GUIDANCE LOWS CONTINUE TO RUN A LITTLE COOL.

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.

&&

78
Hazardous weather outlook, Apr 14, 11:47 AM MDT, 5 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1247 PM CDT WED APR 14 2010

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-151800-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
1247 PM CDT WED APR 14 2010 /1147 AM MDT WED APR 14 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE LIKELY TODAY AND TONIGHT... ESPECIALLY ACROSS THE
SOUTHEAST NEW MEXICO PLAINS...UPPER TRANS PECOS...AND PERMIAN
BASIN. THE MAIN CONCERN WITH THESE STORMS WILL BE LOCALLY HEAVY
RAIN. A FEW OF THESE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND
DAMAGING WIND.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS WILL BE POSSIBLE INTO THE WEEKEND. HEAVY RAIN AND
LOCALIZED FLOODING WILL BE THE MAIN THREAT FROM THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT...HOWEVER
REPORTS OF EXCESSIVE RAIN OR FLOODING WOULD BE APPRECIATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Apr 14, 2:37 PM MDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
337 PM CDT WED APR 14 2010

TXZ080-142145-
MARFA PLATEAU-
337 PM CDT WED APR 14 2010

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55
MPH WINDS AFFECTING EAST CENTRAL PRESIDIO COUNTY UNTIL 415 PM CDT...

AN INTENSE THUNDERSTORM WITH HAIL UP TO THE SIZE OF NICKELS AND
GUSTY WINDS WAS LOCATED OVER CASA PIEDRA AT 334 PM CDT...MOVING EAST
AT 10 MPH. ANOTHER STRONG THUNDERSTORM WITH HAIL UP TO THE SIZE OF
PENNIES WAS LOCATED NEAR THE EASTERN PRESIDIO COUNTY LINE...14
MILES SOUTHEAST OF CASA PIEDRA. THIS STORM WAS NEARLY STATIONARY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS...DEADLY CLOUD TO GROUND
LIGHTNING AND VERY HEAVY RAINFALL CAN BE EXPECTED. REMEMBER...IF YOU
CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
SEEK SAFE SHELTER NOW.

&&
Special weather statement, Apr 14, 2:53 PM MDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
353 PM CDT WED APR 14 2010

TXZ057-058-074-142130-
VAN HORN AND HIGHWAY 54 CORRIDOR-DAVIS/APACHE MOUNTAINS AREA-
REEVES COUNTY AND UPPER TRANS PECOS-
353 PM CDT WED APR 14 2010

...SIGNIFICANT WEATHER ADVISORY FOR A STRONG THUNDERSTORM AFFECTING
EAST CENTRAL CULBERSON COUNTY UNTIL 430 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTH OF KENT AT 350 PM
CDT. THIS STORM IS NEARLY STATIONARY IN MOVEMENT.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS NEAR 50 MPH ARE
POSSIBLE WITH THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.

&&
Special weather statement, Apr 14, 2:59 PM MDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
359 PM CDT WED APR 14 2010

TXZ080-081-142145-
BIG BEND AREA-MARFA PLATEAU-
359 PM CDT WED APR 14 2010

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55
MPH WINDS AFFECTING SOUTHEASTERN PRESIDIO AND WEST CENTRAL BREWSTER
COUNTIES UNTIL 445 PM CDT...

A STRONG THUNDERSTORM WITH HAIL UP TO THE SIZE OF NICKELS AND GUSTY
WINDS WAS LOCATED OVER EXTREME SOUTHEASTERN PRESIDIO COUNTY AT 358
PM CDT...MOVING EAST AT 10 MPH. THIS STORM WAS ABOUT 16 MILES
SOUTHEAST OF CASA PIEDRA NEAR THE BREWSTER PRESIDIO COUNTY LINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

&&
Special weather statement, Apr 14, 3:02 PM MDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
402 PM CDT WED APR 14 2010

TXZ080-142145-
MARFA PLATEAU-
402 PM CDT WED APR 14 2010

...SIGNIFICANT WEATHER ADVISORY FOR A STRONG THUNDERSTORM AFFECTING
CENTRAL JEFF DAVIS AND NORTH CENTRAL PRESIDIO COUNTIES UNTIL 445 PM
CDT...

A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF VALENTINE AT 400
PM CDT...MOVING NORTHEAST AT 5 MPH.

THIS THUNDERSTORM WILL IMPACT U.S. HIGHWAY 90 BETWEEN MILE MARKERS
140 AND 158 AS WELL AS FARM TO MARKET ROAD 505.

HAIL UP TO THE SIZE OF NICKELS AND WINDS GUSTING TO AROUND 50 MPH
ARE POSSIBLE. FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAINS CAN
ALSO BE EXPECTED. AS THIS THUNDERSTORM INCREASES...SEVERE WEATHER
MAY DEVELOP RAPIDLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.

&&
Local storm report, Apr 14, 3:58 PM MDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
458 PM CDT WED APR 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     HAIL             KENT                    31.07N 104.22W
04/14/2010  E1.00 INCH       CULBERSON          TX   PUBLIC

            QUARTER SIZE HAIL REPORTED HALF A MILE EAST OF KENT.

&&

CHRIS.DANIELS
Special weather statement, Apr 14, 4:07 PM MDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
507 PM CDT WED APR 14 2010

TXZ058-074-142245-
DAVIS/APACHE MOUNTAINS AREA-REEVES COUNTY AND UPPER TRANS PECOS-
507 PM CDT WED APR 14 2010

...SIGNIFICANT WEATHER ADVISORY FOR THUNDERSTORMS AFFECTING NORTH
CENTRAL JEFF DAVIS...SOUTHEASTERN CULBERSON AND WEST CENTRAL REEVES
COUNTIES UNTIL 545 PM CDT...

A CLUSTER OF THUNDERSTORMS WAS LOCATED 3 MILES EAST OF KENT AT 503
PM CDT. THESE THUNDERSTORMS WERE NEARLY STATIONARY IN MOVEMENT.

AREAS AFFECTED INCLUDE INTERSTATE 10 BETWEEN MILE MARKERS 175 AND
186 AND STATE HIGHWAY 118 NORTH OF MILE MARKER 388.

HAIL UP TO THE SIZE OF NICKELS AND WINDS GUSTING TO AROUND 50 MPH
ARE POSSIBLE. FREQUENT CLOUD TO GROUND LIGHTNING AND VERY HEAVY
RAINS CAN ALSO BE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IF THIS AREA OF THUNDERSTORMS APPROACHES YOUR LOCATION.

&&

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 3:41 AM MDTAreal Flood AdvisoryMAFEddy2 hr
Apr 14, 3:33 PM MDTAreal Flood AdvisoryMAFEddy4 hr
Apr 14, 5:47 AM MDTRiver Flood WarningMAFPresidio3 days
Apr 14, 11:11 AM MDTAreal Flood AdvisoryMAFPecos3 hr
Apr 14, 1:55 PM MDTAreal Flood AdvisoryMAFPresidio3 hr
Apr 14, 3:08 PM MDTSevere Thunderstorm WarningMAFCulberson52 min
Apr 14, 3:26 PM MDTAreal Flood AdvisoryMAFCulberson, Reeves3 hr
Apr 14, 4:12 PM MDTFlash Flood WarningMAFBrewster3 hr
Apr 14, 4:45 PM MDTAreal Flood AdvisoryMAFUpton3 hr

Nearby

Flash Flood Warnings in New Mexico, 2010Flash Flood Warnings in Texas, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.